Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 231, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 13, 2009, 5:53 PM CDT for 4 counties in Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 5:53 PM CDT (22:53 UTC)
- Expired
- Jun 13, 2009, 7:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Borden County, TX, Dawson County, TX, Howard County, TX, Martin County, TX
The radar
The Midland/Odessa radar (KMAF), 80 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:15 PM CDT | TSTM WND GST 60 | 5 N Lamesa, TX | WINDS RANGED IN SPEED FROM 50 MPH TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1757 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 132253
SVRMAF
TXC033-115-227-317-140000-
/O.NEW.KMAF.SV.W.0231.090613T2253Z-090614T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
553 PM CDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BORDEN COUNTY IN WEST TEXAS...
DAWSON COUNTY IN WEST TEXAS...
NORTHWESTERN HOWARD COUNTY IN WEST TEXAS...
NORTHERN MARTIN COUNTY IN WEST TEXAS...
* UNTIL 700 PM CDT
* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TENMILE...OR 8 MILES SOUTH OF LAMESA...MOVING NORTHEAST AT 25 MPH.
ADDITIONAL SEVERE THUNDERSTORMS ARE MOVING NORTH INTO THE AREA FROM
NORTHERN MARTIN COUNTY.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
SPARENBERG...
LAMESA...
MIDWAY...
KEY...
ARVANA...
HANCOCK...
MESQUITE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
&&
LAT...LON 3296 10146 3246 10161 3234 10171 3233 10194
3240 10189 3240 10220 3263 10220 3296 10216
TIME...MOT...LOC 2253Z 225DEG 22KT 3262 10195
$$3 follow-up statements
000
WWUS54 KMAF 132319
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT SAT JUN 13 2009
TXC033-115-227-317-140000-
/O.CON.KMAF.SV.W.0231.000000T0000Z-090614T0000Z/
BORDEN TX-DAWSON TX-HOWARD TX-MARTIN TX-
619 PM CDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN MARTIN...NORTHWESTERN HOWARD...DAWSON AND WESTERN
BORDEN COUNTIES...
AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MIDWAY...OR ABOUT 14 MILES SOUTHEAST OF LAMESA...MOVING
NORTHEAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
MIDWAY...KEY AND MESQUITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.
&&
LAT...LON 3241 10203 3263 10209 3296 10207 3296 10146
3246 10161 3234 10171 3233 10194 3240 10189
TIME...MOT...LOC 2319Z 225DEG 22KT 3262 10175
$$000
WWUS54 KMAF 132336
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
636 PM CDT SAT JUN 13 2009
TXC033-115-227-317-140000-
/O.CON.KMAF.SV.W.0231.000000T0000Z-090614T0000Z/
BORDEN TX-DAWSON TX-HOWARD TX-MARTIN TX-
636 PM CDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EXTREME NORTHEASTERN MARTIN...EXTREME NORTHWESTERN HOWARD...
EASTERN DAWSON AND WESTERN BORDEN COUNTIES...
AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES SOUTH OF MESQUITE...OR ABOUT 12 MILES WEST OF
GAIL...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
MESQUITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.
&&
LAT...LON 3251 10160 3251 10168 3251 10182 3264 10178
3296 10173 3296 10146 3246 10161
TIME...MOT...LOC 2336Z 225DEG 27KT 3273 10163
$$000
WWUS54 KMAF 140000
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
700 PM CDT SAT JUN 13 2009
TXC033-115-227-317-140010-
/O.EXP.KMAF.SV.W.0231.000000T0000Z-090614T0000Z/
BORDEN TX-DAWSON TX-HOWARD TX-MARTIN TX-
700 PM CDT SAT JUN 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN MARTIN...
EXTREME NORTHWESTERN HOWARD...EASTERN DAWSON AND WESTERN BORDEN
COUNTIES HAS EXPIRED...
AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED THE
WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO
EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER
WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.
&&
LAT...LON 3251 10160 3251 10168 3251 10182 3264 10178
3296 10173 3296 10146 3246 10161
TIME...MOT...LOC 0000Z 225DEG 27KT 3286 10148
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:24 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 13, 3:24 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 324 PM CDT SAT JUN 13 2009 .UPDATE... UPDATE TO INCLUDE TORNADO WATCH 398 FOR SCURRY AND MITCHELL COUNTIES UNTIL 11 PM CDT. && .DISCUSSION... VERY UNSTABLE ATMOSPHERE RESULTING IN SCATTERED CONVECTION ACROSS SOUTHWEST TEXAS...WHILE CONVECTION WAS DEVELOPING ALONG A FRONTAL BOUNDARY OVER THE WESTERN LOW ROLLING PLAINS WHERE VERTICAL AND DIRECTIONAL 0 TO 6 KM BULK SHEAR WAS BETTER. EXPECT CONVECTION TO CONTINUE TO DEVELOP AND BECOME MORE WIDESPREAD...ESPECIALLY SINCE THERE IS SOME HINT OF AT LEAST A SHORTWAVE TROUGH IN WATER VAPOR IMAGERY IMPINGING UPON THE CWA IN SOUTHWEST FLOW ALOFT. 67 && .PREV DISCUSSION... /ISSUED 243 PM CDT SAT JUN 13 2009/ DISCUSSION... SOUTHWESTERLY FLOW ALOFT WILL PREVAIL THE NEXT SEVERAL DAYS WITH AN OSCILLATING DRYLINE IN PLACE. VERY INTENSE DAYTIME HEATING ALONG WITH WEAK DISTURBANCES IN THE FLOW SHOULD HELP IGNITE ISOLATED TO SCATTERED THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH TUESDAY ACROSS MAINLY WEST TEXAS. A FEW STORMS COULD BE SEVERE GIVEN CAPE VALES IN EXCESS OF 1000 J/KG WITH MARGINAL SHEAR VALES OF 20 TO 30 KNOTS. BEYOND TUESDAY KEPT THE FORECAST DRY FOR NOW AS THE GFS BUILDS AN UPPER RIDGE WESTWARD OVER THE FORECAST AREA. THE ECMWF KEEPS THE RIDGE ACROSS THE LOWER MISSISSIPPI VALLEY AND CONTINUES TO GENERATE CONVECTION NEAR THE DRYLINE. THE GFS ENSEMBLES DO NOT SUPPORT THE ECMWF AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 72 98 70 98 / 30 30 30 20 CARLSBAD NM 66 98 65 100 / 10 20 20 10 DRYDEN TX 74 99 72 100 / 20 10 20 20 FORT STOCKTON TX 73 100 71 99 / 30 30 20 20 GUADALUPE PASS TX 64 88 66 96 / 20 20 20 10 HOBBS NM 67 98 65 100 / 20 30 30 20 MARFA TX 60 90 57 94 / 30 30 20 20 MIDLAND INTL AIRPORT TX 72 98 70 100 / 30 30 30 20 ODESSA TX 72 98 70 100 / 30 30 30 20 WINK TX 72 100 71 104 / 20 30 30 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 99/99
Hazardous weather outlook, Jun 13, 3:39 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 339 PM CDT SAT JUN 13 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-142045- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 339 PM CDT SAT JUN 13 2009 /239 PM MDT SAT JUN 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF A PRESIDIO TO PECOS TO SEMINOLE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THE STRONGER STORMS THAT DEVELOP...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT OVER THE NORTHEASTERN COUNTY WARNING AREA. A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT FOR SCURRY AND MITCHELL COUNTIES. IN ADDITION...HIGH TEMPERATURES OF 100-105 WARRANT CAUTION FOR THOSE OUTSIDE FOR AN EXTENDED PERIODS OF TIME. WEAR LIGHT COLORED CLOTHES AND DRINK PLENTY OF WATER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND MONDAY...MAINLY EAST OF A HOBBS TO CRANE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS RECOMMENDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 13, 4:51 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 PM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL ODESSA 31.85N 102.37W
06/13/2009 E1.25 INCH ECTOR TX FIRE DEPT/RESCUE
WINDS UP TO 70 MPH REPORTED.
&&
SCHULDTLocal storm report, Jun 13, 4:54 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 PM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL ODESSA 31.85N 102.37W
06/13/2009 E1.75 INCH ECTOR TX PUBLIC
&&
SCHULDTSpecial weather statement, Jun 13, 5:09 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 509 PM CDT SAT JUN 13 2009 TXZ060-132245- WINKLER- 509 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN WINKLER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 14 MILES WEST OF KERMIT AT 509 PM CDT...MOVING NORTHEAST AT 15 MPH. GUSTY WINDS OVER 50 MPH...SMALL HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE WITH THIS STORM.
Special weather statement, Jun 13, 5:12 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 512 PM CDT SAT JUN 13 2009 TXZ075-132245- PECOS- 512 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PECOS COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF COYANOSA AT 512 PM CDT...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF MARBLES AND WIND GUSTS NEAR 50 MPH ARE POSSIBLE WITH THIS STORM. AS THIS THUNDERSTORM STRENGTHENS...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN NORTHWESTERN PECOS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 13, 5:23 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 523 PM CDT SAT JUN 13 2009 TXZ050-132300- ANDREWS- 523 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN ANDREWS COUNTY. A THUNDERSTORM WITH SMALL HAIL UP TO THE SIZE OF PEAS AND GUSTY WINDS NEAR 50 MPH WAS LOCATED 13 MILES SOUTH OF FRANKEL CITY AT 523 PM CDT...MOVING NORTHEAST AT 25 MPH. PEOPLE IN WESTERN ANDREWS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 13, 5:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 535 PM CDT SAT JUN 13 2009 TXZ075-081-082-132315- PECOS-BIG BEND AREA-TERRELL- 535 PM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES. AN INTENSIFYING THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF LONGFELLOW AT 535 PM CDT...MOVING NORTHEAST AT 25 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:53 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Pecos, Upton | 67 min |
| Jun 13, 4:10 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector | 65 min |
| Jun 13, 4:27 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 63 min |
| Jun 13, 4:39 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 48 min |
| Jun 13, 4:41 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 17 min |
| Jun 13, 5:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 60 min |
| Jun 13, 5:03 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 57 min |
| Jun 13, 5:24 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos | 3 hr |
| Jun 13, 5:27 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 63 min |
| Jun 13, 5:41 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Jun 13, 5:54 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 66 min |
| Jun 13, 5:59 PM CDT | Flash Flood Warning | MAF | Crane, Pecos | 3 hr |
| Jun 13, 6:14 PM CDT | Blowing Dust Advisory | MAF | Howard, Martin, Midland, Mitchell | 106 min |
| Jun 13, 6:22 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| Jun 13, 6:32 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.